The Diffusion of Shape. Kendall, D. G. Advances in Applied Probability, 9(3):428–430, September, 1977.
Paper doi bibtex @Article{Kendall:1977:DS,
author = "D. G. Kendall",
title = "The Diffusion of Shape",
journal = j-ADV-APPL-PROB,
volume = "9",
number = "3",
pages = "428--430",
month = sep,
year = "1977",
CODEN = "AAPBBD",
DOI = "https://doi.org/10.2307/1426091",
ISSN = "0001-8678 (print), 1475-6064 (electronic)",
ISSN-L = "0001-8678",
bibdate = "Sat May 3 07:41:13 MDT 2014",
bibsource = "http://www.jstor.org/stable/i262234;
http://www.math.utah.edu/pub/tex/bib/advapplprob.bib",
URL = "http://www.jstor.org/stable/1426091",
acknowledgement = ack-nhfb,
ajournal = "Adv. Appl. Probab.",
fjournal = "Advances in Applied Probability",
journal-URL = "http://www.jstor.org/journals/00018678.html",
}
Downloads: 0
{"_id":"Tr5ks5fPk6LYjYvhH","bibbaseid":"kendall-thediffusionofshape-1977","author_short":["Kendall, D. G."],"bibdata":{"bibtype":"article","type":"article","author":[{"firstnames":["D.","G."],"propositions":[],"lastnames":["Kendall"],"suffixes":[]}],"title":"The Diffusion of Shape","journal":"Advances in Applied Probability","volume":"9","number":"3","pages":"428–430","month":"September","year":"1977","coden":"AAPBBD","doi":"https://doi.org/10.2307/1426091","issn":"0001-8678 (print), 1475-6064 (electronic)","issn-l":"0001-8678","bibdate":"Sat May 3 07:41:13 MDT 2014","bibsource":"http://www.jstor.org/stable/i262234; http://www.math.utah.edu/pub/tex/bib/advapplprob.bib","url":"http://www.jstor.org/stable/1426091","acknowledgement":"Nelson H. F. Beebe, University of Utah, Department of Mathematics, 110 LCB, 155 S 1400 E RM 233, Salt Lake City, UT 84112-0090, USA, Tel: +1 801 581 5254, FAX: +1 801 585 1640, +1 801 581 4148, e-mail: \\path|beebe@math.utah.edu|, \\path|beebe@acm.org|, \\path|beebe@computer.org| (Internet), URL: \\path|http://www.math.utah.edu/ beebe/|","ajournal":"Adv. Appl. Probab.","fjournal":"Advances in Applied Probability","journal-url":"http://www.jstor.org/journals/00018678.html","bibtex":"@Article{Kendall:1977:DS,\n author = \"D. G. Kendall\",\n title = \"The Diffusion of Shape\",\n journal = j-ADV-APPL-PROB,\n volume = \"9\",\n number = \"3\",\n pages = \"428--430\",\n month = sep,\n year = \"1977\",\n CODEN = \"AAPBBD\",\n DOI = \"https://doi.org/10.2307/1426091\",\n ISSN = \"0001-8678 (print), 1475-6064 (electronic)\",\n ISSN-L = \"0001-8678\",\n bibdate = \"Sat May 3 07:41:13 MDT 2014\",\n bibsource = \"http://www.jstor.org/stable/i262234;\n http://www.math.utah.edu/pub/tex/bib/advapplprob.bib\",\n URL = \"http://www.jstor.org/stable/1426091\",\n acknowledgement = ack-nhfb,\n ajournal = \"Adv. Appl. Probab.\",\n fjournal = \"Advances in Applied Probability\",\n journal-URL = \"http://www.jstor.org/journals/00018678.html\",\n}\n\n","author_short":["Kendall, D. G."],"key":"Kendall:1977:DS","id":"Kendall:1977:DS","bibbaseid":"kendall-thediffusionofshape-1977","role":"author","urls":{"Paper":"http://www.jstor.org/stable/1426091"},"metadata":{"authorlinks":{}},"html":""},"bibtype":"article","biburl":"http://ftp.math.utah.edu/pub/tex/bib/advapplprob.bib","dataSources":["8DKZik2cWsn9Xkr7S"],"keywords":[],"search_terms":["diffusion","shape","kendall"],"title":"The Diffusion of Shape","year":1977}